# SDR GTIA2023120537674

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 35,696 hours, 16,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH FA JUMPSEAT FLASHLIGHT INOP. ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FLASHLIGHT ASSY. IAW AMM 25-6-000. OPS CHECK GOOD. THIS CLEARS DMI#3291772-1. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED.
